# SDR IXXA06SMN025S

- Difficulty date: January 5, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Te Flap
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK, LT WING OTBD FLAP VANE HOLES ELONGATED , XOLDI 6.224.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05587 DATED 12-29-05 SEMAN DWG NR ED-4122 DATED 12-28-05, ED SEMAN NR 2005 1453.  REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-0.  CUT OUT DAMAGED SECTION IAW SEMAN DWG # ED-4122 PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  FAB`D REPAIR DOUBLER + FILLER + INTERNAL DOUBLER IAW SEMAN DWG # ED-4122 CLEANED TREATED; PRIMED AREA + REPAIR PARTS INNER FACE IAW DC8 SRM 51-1-8B APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 INSTALLED REPAIR PARTS IAW SEMAN DWG # ED-4122 DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC8 SRM 51-3-1 (TORQUE)
